# SDR AU960823

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435D1A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 0471301101
- Condition: Failed
- Location: M/R Mast/Swashpl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR MAST BEARING FAILED - SUSPECT CAUSED BY HEAVY LANDING - METAL CONTAMINATION OF OIL SYSTEM
